| Model Number |
01.18.131 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2026.Stem: amistem h 01.18.131 amistem-h std.Size 1 (k093944) lot 160640: (b)(4) items manufactured and released on 03-may-2016.Expiration date: 21-apr-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Event or Problem Description
At about 9 years and 5 months from the primary, the patient came in due to instability and the cause was a loose stem.No trauma was reported.The surgeon revised the medacta stem and medacta head to a competitor stem and head.The surgeon also revised the d 32 liner to a d 36 liner.The surgery was completed successfully.